MURAL - Maynooth University Research Archive Library



    Items where Author is "Anderson, B. D. O."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Shue, L and Anderson, B. D. O. and Dey, Subhrakanti (1998) Exponential stability of filters and smoothers for hidden markov models. IEEE Transactions on Signal Processing, 46 (8). pp. 2180-2194. ISSN 1053-587X

    This list was generated on Tue Oct 27 22:11:03 2020 UTC.